# SDR SWAA2020113027249

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED AT BS 540 RBL 1 WL 208, MARKED.  REMOVED AND REPLACED CABIN FLOOR SUPPORT AT BS 540 RBL 1 WL 208, PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-06-0G-0; AND DRAWING NR 143A5240.
